# SDR EISA2000035

- Difficulty date: March 22, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N352PA
- Make and model: Boeing 727225
- Aircraft serial: 20616
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUIRNG ACCOMPLISHMENT OF A ROUTINE C-CHECK WORK CARD, FOUND CORROSION ON FLOORBEAM AT FUSELAGE STATION 312 LBL 54 BOTTOM OF UPPER T-CAP.  TRIMMED DAMAGED AREA PER SRM 53-10-8.  FABRICATED AND INSTALLED REPAIR PER SRM 53-10-8.  (M)
